RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1990, Volume 45, Issue 3(273), Pages 135–182 (Mi umn4739)  

This article is cited in 5 scientific papers (total in 5 papers)

Mathematical problems of statistical mechanics of a system of elastic balls

D. Ya. Petrina, V. I. Gerasimenko

Institute of Mathematics, Ukrainian National Academy of Sciences

Full text: PDF file (2917 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1990, 45:3, 153–211

Bibliographic databases:

UDC: 517.9+531.19
MSC: 82B21, 82B30, 37Kxx
Received: 10.11.1989

Citation: D. Ya. Petrina, V. I. Gerasimenko, “Mathematical problems of statistical mechanics of a system of elastic balls”, Uspekhi Mat. Nauk, 45:3(273) (1990), 135–182; Russian Math. Surveys, 45:3 (1990), 153–211

Citation in format AMSBIB
\Bibitem{PetGer90}
\by D.~Ya.~Petrina, V.~I.~Gerasimenko
\paper Mathematical problems of statistical mechanics of a~system of elastic balls
\jour Uspekhi Mat. Nauk
\yr 1990
\vol 45
\issue 3(273)
\pages 135--182
\mathnet{http://mi.mathnet.ru/umn4739}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1071937}
\zmath{https://zbmath.org/?q=an:0746.35049}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1990RuMaS..45..153G}
\transl
\jour Russian Math. Surveys
\yr 1990
\vol 45
\issue 3
\pages 153--211
\crossref{https://doi.org/10.1070/RM1990v045n03ABEH002360}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990EZ60500003}


Linking options:
  • http://mi.mathnet.ru/eng/umn4739
  • http://mi.mathnet.ru/eng/umn/v45/i3/p135

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Gerasimenko, “Solutions of Bogolyubov equations for one-dimensional system of hard spheres”, Theoret. and Math. Phys., 91:1 (1992), 410–417  mathnet  crossref  mathscinet  isi
    2. G. Borgioli, V. Gerasimenko, G. Lauro, R. Monaco, “Many particles dynamical system formulation for the discrete Enskog gas”, Transport Theory and Statistical Physics, 25:3-5 (1996), 581  crossref
    3. G. Borgioli, V. Gerasimenko, G. Lauro, R. Monaco, “A discrete velocity model of a gas: Global in time solutions of the BBGKY hierarchy”, Reports on Mathematical Physics, 40:3 (1997), 431  crossref
    4. T. V. Ryabukha, “Functionals for the means of observables for one-dimensional infinite-particle systems”, Theoret. and Math. Phys., 162:3 (2010), 352–365  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    5. Anton Trushechkin, “Microscopic and soliton-like solutions of the Boltzmann–Enskog and generalized Enskog equations for elastic and inelastic hard spheres”, KRM, 7:4 (2014), 755  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:421
    Full text:177
    References:55
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019